# SDR CA090421006

- Difficulty date: April 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 8,981 hours
- Engine: Allsn 250C20B
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 1110001
- Condition: Spalled
- Location: Anti Collision
- Component: Anti Collision, Aeroflash, X2B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPALLS IN UPPER EDGE OF ATTACHMENT FLANGE.
